Always tired?

It's not normal to feel tired for weeks on end if you're sleeping enough. Have you considered that you may be tired because of medicine you take?

Take action:
Speak to your or pharmacist about the side effects of any medication you have to take long term – a different blood pressure medicine, painkiller or sleeping tablet may not tire you as much; do not take medicine containing stimulants in the evening (e.g. herbal remedies containing guarana, pseudo-ephedrine or ginseng); read the information leaflet inside the packaging carefully to find out if the medicine can tire or stimulate you – avoid over-the-counter medication that causes fatigue.

[This tip was originally published in the Spring 2007 edition of YOU Pulse / Huisgenoot-Pols magazine. The summer 2007/8 edition is on sale now.]

Read more: A-Z of Generic Medicine

We live in a world where facts and fiction get blurred
In times of uncertainty you need journalism you can trust. For only R75 per month, you have access to a world of in-depth analyses, investigative journalism, top opinions and a range of features. Journalism strengthens democracy. Invest in the future today.
Subscribe to News24
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18749 votes
Vote